# SDR AALA202301236397

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 38,280 hours, 4,477 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE BLEED OFF LIGHT ILLUMINATED AT CRUISE. FLIGHT RETURNED TO JFK LANDING SAFELY. MAINTENANCE ACCOMPLISHED FIM TASK 36-11-00-810-805 DUE TO MAINTENANCE MESSAGE 36-10250, PRESSURE REGULATING AND SHUTOFF FAILED VALVE CLOSED. REMOVED AND REPLACED PRESSURE REGULATING SHUT OFF VALVE (PRSOV) CONTROLLER PER AMM 36-11-18.
